# SDR RRXA991330

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 566 & 603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, RIGHT WING, IN SCREW HOLES O/B LEADING EDGE, I/B SEGMENT UPPER SURFACE AT FRONT SPAR BETWEEN STA XFS 566.250 AND STA XFS 603.750.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW DC8 SRM 57-2-1, 51-1-21, AND 51-1-21A.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
